# SDR AALA202409295860

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 44,897 hours, 18,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GATE AGENT REPORTED L1 MAIN DOOR HARD TO OPEN FROM OUTSIDE HANDLE.  CONFIRMED AND VERIFIED REPORT OF DOOR HARD TO OPEN FROM OUTSIDE. MAINTENANCE TROUBLESHOT AND FOUND ALL DOOR STOP PINS OUT OF ADJUSTMENT. ADJUSTED STOP PINS PER AMM 52-11-00.
